# SDR SWAA2015052740088

- Difficulty date: April 13, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: 6548657
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING TO BODY SUPPORT STRUCTURE INBD UPPER ATTACH ANGLE CRACKED BETWEEN BS 727 - 727B, STRINGER 20L.  R & R ANGLE IAW SRM & DWG.
